# SDR SWAA2021051871911

- Difficulty date: April 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 32,492 hours, 19,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT DECK FLOOR JUST FWD OF STATION 259 FROM LBL 15 TO RBL 5 HAS AREAS OF DAMAGE. / REPAIRED FLIGHT DECK FLOOR PER EA# 1-A53-33179
